# SDR 2007UALA00696

- Difficulty date: March 8, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 66,976 hours, 8,354 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: 40 Hjk & 48 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL 40 HJK & 48 ABC ARE INOPERATIVE.  RELAMPED, CHECKS NORMAL.
